Affordable Access

deepdyve-link
Publisher Website

Inclusion disks for polynomial zeros in generalized bases

Authors
  • Melman, A.1, 2, 3
  • 1 Department of Applied Mathematics
  • 2 School of Engineering
  • 3 Santa Clara University
Type
Published Article
Journal
Linear Algebra and its Applications
Publisher
Elsevier
Publication Date
Jan 01, 2014
Accepted Date
Dec 09, 2013
Volume
445
Pages
326–346
Identifiers
DOI: 10.1016/j.laa.2013.12.016
Source
Elsevier
Keywords
License
Unknown

Abstract

We generalize several Cauchy-like inclusion regions for the zeros of a polynomial expressed in a basis defined by a three-term recurrence relation. Our results are obtained by applying linear algebra techniques to the comrade matrix of a polynomial. We pay special attention to the Newton and Chebyshev bases.

Report this publication

Statistics

Seen <100 times